American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42B15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 39 found      Go to page: 1 2

[1] Mai Fujita and Naohito Tomita. Weighted norm inequalities for multilinear Fourier multipliers. Trans. Amer. Math. Soc. 364 (2012) 6335-6353.
Abstract, references, and article information   
View Article: PDF

[2] María J. Carro and Salvador Rodríguez-López. On restriction of maximal multipliers in weighted settings. Trans. Amer. Math. Soc. 364 (2012) 2241-2260.
Abstract, references, and article information   
View Article: PDF

[3] Michael G. Cowling, Oldrich Klima and Adam Sikora. Spectral multipliers for the Kohn sublaplacian on the sphere in $\mathbb{C}^{n}$. Trans. Amer. Math. Soc. 363 (2011) 611-631. MR 2728580.
Abstract, references, and article information   
View Article: PDF

[4] Stefano Meda and Maria Vallarino. Weak type estimates for spherical multipliers on noncompact symmetric spaces. Trans. Amer. Math. Soc. 362 (2010) 2993-3026. MR 2592944.
Abstract, references, and article information   
View Article: PDF

[5] Stefan Geiss, Stephen Montgomery-Smith and Eero Saksman. On singular integral and martingale transforms. Trans. Amer. Math. Soc. 362 (2010) 553-575. MR 2551497.
Abstract, references, and article information   
View Article: PDF

[6] El Maati Ouhabaz. A spectral multiplier theorem for non-self-adjoint operators. Trans. Amer. Math. Soc. 361 (2009) 6567-6582. MR 2538605.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] J. Marshall Ash and Laura De Carli. Growth of $L^{p}$ Lebesgue constants for convex polyhedra and other regions. Trans. Amer. Math. Soc. 361 (2009) 4215-4232.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Ioanna Kyrezi and Michel Marias. $H^{p}$-bounds for spectral multipliers on graphs. Trans. Amer. Math. Soc. 361 (2009) 1053-1067. MR 2452834.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Roger L. Jones, Andreas Seeger and James Wright. Strong variational and jump inequalities in harmonic analysis. Trans. Amer. Math. Soc. 360 (2008) 6711-6742. MR 2434308.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Zhongwei Shen and Peihao Zhao. Uniform Sobolev inequalities and absolute continuity of periodic operators. Trans. Amer. Math. Soc. 360 (2008) 1741-1758. MR 2366961.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Magali Folch-Gabayet and James Wright. Singular integral operators associated to curves with rational components. Trans. Amer. Math. Soc. 360 (2008) 1661-1679. MR 2357709.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Zeljko Strkalj and Lutz Weis. On operator-valued Fourier multiplier theorems. Trans. Amer. Math. Soc. 359 (2007) 3529-3547. MR 2302504.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Paul Taylor. Bochner-Riesz means with respect to a rough distance function. Trans. Amer. Math. Soc. 359 (2007) 1403-1432. MR 2272131.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Sanghyuk Lee. Bilinear restriction estimates for surfaces with curvatures of different signs. Trans. Amer. Math. Soc. 358 (2006) 3511-3533. MR 2218987.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Hong-Quan Li. Estimations $L^p$ des fonctions du Laplacien sur les variétés cuspidales. Trans. Amer. Math. Soc. 357 (2005) 337-354. MR 2098098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Dashan Fan, Kanghui Guo and Yibiao Pan. Singular integrals with rough kernels along real-analytic submanifolds in ${\mathbf{R}}^3$. Trans. Amer. Math. Soc. 355 (2003) 1145-1165. MR 1938750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Bassam Shayya. Nonisotropic strongly singular integral operators. Trans. Amer. Math. Soc. 354 (2002) 4893-4907. MR 1926841.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Terence Tao. On the maximal Bochner-Riesz conjecture in the plane for $p<2$. Trans. Amer. Math. Soc. 354 (2002) 1947-1959. MR 1881025.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Carlos Pérez. Sharp weighted inequalities for the vector-valued maximal function. Trans. Amer. Math. Soc. 352 (2000) 3265-3288. MR 1695034.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Andreas Seeger, Stephen Wainger, James Wright and Sarah Ziesler. Classes of singular integrals along curves and surfaces. Trans. Amer. Math. Soc. 351 (1999) 3757-3769. MR 1665337.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Adam Sikora. On the $L^2\rightarrow L^\infty$ norms of spectral multipliers of ``quasi-homogeneous'' operators on homogeneous groups. Trans. Amer. Math. Soc. 351 (1999) 3743-3755. MR 1670160.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] John E. Gilbert and Andrea R. Nahmod. Hardy spaces and a Walsh model for bilinear cone operators. Trans. Amer. Math. Soc. 351 (1999) 3267-3300. MR 1665331.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] P. Auscher and M. J. Carro. Transference for radial multipliers and dimension free estimates . Trans. Amer. Math. Soc. 342 (1994) 575-593. MR 1152319.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Leonardo Colzani, Antonio Crespi, Giancarlo Travaglini and Marco Vignati. Equiconvergence theorems for Fourier-Bessel expansions with applications to the harmonic analysis of radial functions in Euclidean and non-Euclidean spaces . Trans. Amer. Math. Soc. 338 (1993) 43-55. MR 1108610.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Anthony Carbery and Andreas Seeger. $H\sp p$- and $L\sp p$-variants of multiparameter Calder\'on-Zygmund theory . Trans. Amer. Math. Soc. 334 (1992) 719-747. MR 1072104.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Alan McIntosh and Tao Qian. Fourier multipliers on Lipschitz curves . Trans. Amer. Math. Soc. 333 (1992) 157-176. MR 1062194.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Michael Christ. $L\sp p$ bounds for spectral multipliers on nilpotent groups . Trans. Amer. Math. Soc. 328 (1991) 73-81. MR 1104196.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Daniel M. Oberlin. Multilinear convolutions defined by measures on spheres . Trans. Amer. Math. Soc. 310 (1988) 821-835. MR 943305.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Lennart Börjeson. Mixed norm estimates for certain means . Trans. Amer. Math. Soc. 309 (1988) 517-541. MR 929662.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Andreas Seeger. Some inequalities for singular convolution operators in $L\sp p$-spaces . Trans. Amer. Math. Soc. 308 (1988) 259-272. MR 955772.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 39 found      Go to page: 1 2